# SDR DXTA2025111305663

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0372
- Aircraft time: 1,990 hours, 1,314 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABIN DOOR OPEN CAS AT FL260. ONCE CAS ILLUMINATED WE HEARD THE DOOR OPEN INDICATOR UNLOCK. CONDUCTED QRH AND LANDED WITHOUT INCIDENT.  REMOVED CABIN DOOR THRESHOLD WIRE HARNESS P/N 8469153-1 AND INSTALLED NEW HARNESS P/N 8469153-1 WORK DONE IN REF. TO 680A AMM CH 52-10-50, 52-10-04 AND SPM CH 20-30-00. RESET DOOR OPERATION AS NECESSARY. OPS CHECKED GOOD.
